# SDR SIMA20120602001

- Difficulty date: June 2, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 20,486 hours, 17,479 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Broken
- Location: Aft Flashlight
- Component: Flashlight
- Component part number: P2070011500
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2910, THE FLIGHT ATTENDANT REPORTED THE AFT FLASH LIGHT SWITCH WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT FLASH LIGHT ASSEMBLY IAW EMB 145 AMM 33-50-16.  THE OPERATIONAL LIGHT CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
